Some problems for optimizing the routing of messages in a local communication network
Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 4, pp. 74-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1995_2_4_a5,
author = {A. V. Pyatkin},
title = {Some problems for optimizing the routing of messages in a~local communication network},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {74--79},
year = {1995},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1995_2_4_a5/}
}
A. V. Pyatkin. Some problems for optimizing the routing of messages in a local communication network. Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 4, pp. 74-79. http://geodesic.mathdoc.fr/item/DA_1995_2_4_a5/